# SDR 95ZZZX6923

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N192ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495004
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 86454003
- Condition: Cracked
- Location: Nose Area
- Part time: 3,826 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE GEAR TUNNEL STRINGERS BOTH CRACKED WHERE NOSE GEAR DRAG BRACE BOLTS TO TUNNEL SIDEWALLS.  SUBMITTER STATED THIS IS 3RD AIRCRAFT IN FLEET OF 9 TO HAVE THIS PROBLEM.  OTHER AIRCRAFT HAD APPROXMATELY 3,300 HOURS ON THEM.
